# SDR REXA2022082800702

- Difficulty date: June 29, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 34,770 hours, 24,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC67033562001SB
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G DATED JUL 05/2022 PART B FOUND RH STR12 FITTING PN CC670-33562-001SB CANNOT BE INSTALLED IN ACCORDANCE WITH SERVICE BULLETIN INSTRUCTIONS DUE TO LOW EDGE DISTANCE AT 2 FASTENERS GOING THROUGH FITTING AND CANNOT PICK UP 3 FASTENERS GOING THROUGH BULKHEAD DUE TO EXISTING FASTENER PITCH AS SHOWN IN SERVICE BULLETIN.  REPAIRED IAW REO 690-53-11-1572 REV -- DATED 2023-07-01.
